Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes excessive tiredness while on Escitalopram?

I have been taking escitalopram 10mg for 5 weeks now and I really don t notice any change in the way I was feeling before I started taking the medication. If anything, I feel more tired. I used to be so energetic and I thought this medication would help me feel better.
Mon, 8 May 2017
Report Abuse
Diabetologist 's  Response
Hi,
The description on why you are taking escitalopram is not mentioned. In the absence of such information, I will give you a general view on this medication.
Escitalopram can cause fatigue in some of the patients. It resolves after few weeks in many of the patients. Likewise your tiredness may not last long.
If you continue to experience it beyond 1-2 months, I would recommend you to consult your prescriber and ask for an alternative.
I hope the above information helps. Thanks for writing into healthcaremagic. Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I feel tire d all the time. I did undergoa a lot medical tests like thyroid, liver function, ECG, treadmill, scanning and evreyting turned negatvie...